# SDR HALA2018040200132

- Difficulty date: March 31, 2018
- Submitted: April 2, 2018
- Operation: Air carrier
- Aircraft: N379HA
- Make and model: Airbus A330-243
- Aircraft serial: 1672
- Aircraft time: 11,085 hours, 1,711 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU HIGH OIL UPLIFT / OIL ADD EXCEEDANCE FLAG AT  APU OIL ENTRY DURING A SERVICE CHECK.  ADDED 2 QTS OF OIL AT SERVICE CHECK.  VERIFIED OIL FILLER CAP O-RING SERVICEABLE. RAN APU FOR 5+ MINUTES IAW AMM 49-00 & COMPLIED WITH A VISUAL LEAK INSPECTION DURING & AFTER RUN.  NO LEAKS OR DISCREPANCIES FOUND. OK FOR SERVICE.
